# SDR DHL2001727566

- Difficulty date: August 24, 2001
- Submitted: September 15, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, CABIN FLOOR SEAT TRACK BETWEEN BS 650 TO 660, LBL 25 HAS NICKS AND DENTS.  REMOVED MAIN CABIN SEAT TRACK LBL 25 FROM BS 500 TO BS 680 AS PER B-727 SRM 51-30-2. INSTALLED NEW SEAT TRACK ON BS 500 TO 680 LBL 25 AT FLOOR CABIN B-727 SRM 51-30-2.
